# SDR UALA2012070303570

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 88,027 hours, 13,975 cycles
- Engine: Pwa PW4060
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1542650011
- Part serial: 1252
- Condition: Cracked
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD QTY DECREASED TO ZERO AND SYSTEM PRESS AND QTY LIGHT ILLUM EICAS MSG DISPLAYED (L,R) HYD SYS PRESSURE, (L,R) HYD QTY POS 1 (01=L,02=R). FRM CODE 29 11 12 --.  ON INSPECTION FOUND LEFT WING INBOARD SPOILER ACTUATOR NR 6 HAS CRACKED CASE.  REPLACED ACTUATOR AS PER MM.  CARRIED OUT LEAK CHECK OF ALL THREE HYD SYSTEMS AND FUNCTION CHECK OF SPOILERS AND FLAP-SLAT SYSTEMS.  SPOILER PANEL RIG CONFIRMED AS ACCEPTABLE AS PER MM.  ALL SYSTEMS ARE FULL AND OPERATE NORMALLY.  PLEASE NOTE THIS PART IS A BORROWED PART FROM BRITISH AIRWAYS, PART NR ON 252T1301-3; SERIAL NR ON 1252. PART NR OFF 252T1301-3 SERIAL NR OFF 2247A.  CONTAINER IS PLACED IN BULK CARGO.
